# SDR SWIA971895

- Difficulty date: July 25, 2000
- Submitted: August 7, 2000
- Operation: Air carrier
- Aircraft: N216SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120285
- Aircraft time: 17,935 hours, 24,378 cycles
- Engine: Pwa PW118B
- System (JASC): 2215 · Autopilot Main Servo
- Part: Servo
- Condition: Failed
- Location: Aileron
- Stage of operation: DE
- How discovered: O
- Nature of condition: F
- Precautionary procedure: H

## Discrepancy

AFTER AP DISENGAGED, LEFT AND RIGHT AILERONS WERE NEARLY LOCKED UP.  REMOVED AND REPLACED AILERON SERVO IAW MM 22-10-05.  REMOVED AND REPLACED AUTO PILOT TRANSFER BOX IAW MM 22-10-01.  INSPECTED AILERON CONTROL PATH FROM YOKE TO AILERONS.  OPS CHECKS GOOD PER GMPM.  ALSO CHECKED CABLE TENSION IAW MM 27-00-01.  P/N ON: 120-45625-001, S/N: 120127, S/N OFF:  120285.
